# SDR 9513129910

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 95607887
- Condition: Seized
- Location: Lt Mlg
- Part time: 57,180 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE SEIZED ON LANDING INTO EWR.  AIRCRAFT CLEARED RUNWAY, BUT WAS UNABLE TO TAXI FORWARD.  AIRCRAFT WAS TOWED TO THE GATE.  FOUND BINDING IN NR 1 BRAKE ASSEMBLY AND REPLACED BRAKE.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
